Free access
Issue
ESAIM: COCV
Volume 12, Number 2, April 2006
Page(s) 231 - 252
DOI http://dx.doi.org/10.1051/cocv:2006001
Published online 22 March 2006
  1. A. Baciotti, Local Stabilizability of Nonlinear Control Systems. Ser. Adv. Math. Appl. Sci. 8 (1992).
  2. J.M. Ball and M. Slemrod, Feedback stabilization of semilinear control systems. Appl. Math. Opt. 5 (1979) 169–179. [CrossRef] [MathSciNet]
  3. J.M. Ball and M. Slemrod, Nonharmonic Fourier series and the stabilization of distributed semi-linear control systems. Comm. Pure. Appl. Math. 32 (1979) 555–587. [CrossRef] [MathSciNet]
  4. J.M. Ball, J.E. Mardsen and M. Slemrod, Controllability for distributed bilinear systems. SIAM J. Contr. Optim. (1982) 575–597.
  5. M.E. Bradley, S. Lenhart and J. Yong, Bilinear optimal control of the velocity term in a Kirchhoff plate equation. J. Math. Anal. Appl. 238 (1999) 451–467. [CrossRef] [MathSciNet]
  6. A. Chambolle and F. Santosa, Control of the wave equation by time-dependent coefficient. ESAIM: COCV 8 (2002) 375–392. [CrossRef] [EDP Sciences]
  7. L.A. Fernández, Controllability of some semilinear parabolic problems with multiplicative control, presented at the Fifth SIAM Conference on Control and its applications, held in San Diego, July 11–14 (2001).
  8. A.Y. Khapalov, Bilinear control for global controllability of the semilinear parabolic equations with superlinear terms, the Special volume “Control of Nonlinear Distributed Parameter Systems", dedicated to David Russell, G. Chen/I. Lasiecka/J. Zhou Eds., Marcel Dekker (2001) 139–155.
  9. A.Y. Khapalov, Global non-negative controllability of the semilinear parabolic equation governed by bilinear control. ESAIM: COCV 7 (2002) 269–283. [CrossRef] [EDP Sciences]
  10. A.Y. Khapalov, On bilinear controllability of the parabolic equation with the reaction-diffusion term satisfying Newton's Law. Special issue dedicated to the memory of J.-L. Lions. Computat. Appl. Math. 21 (2002) 1–23.
  11. A.Y. Khapalov, Controllability of the semilinear parabolic equation governed by a multiplicative control in the reaction term: A qualitative approach. SIAM J. Control. Optim. 41 (2003) 1886–1900. [CrossRef] [MathSciNet]
  12. A.Y. Khapalov, Bilinear controllability properties of a vibrating string with variable axial load and damping gain. Dynamics Cont. Discrete. Impulsive Systems 10 (2003) 721–743.
  13. A.Y. Khapalov, Controllability properties of a vibrating string with variable axial load. Discrete Control Dynamical Systems 11 (2004) 311–324. [CrossRef] [MathSciNet]
  14. K. Kime, Simultaneous control of a rod equation and a simple Schrödinger equation. Syst. Control Lett. 24 (1995) 301–306. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  15. S. Lenhart, Optimal control of convective-diffusive fluid problem. Math. Models Methods Appl. Sci. 5 (1995) 225–237. [CrossRef] [MathSciNet]
  16. S. Lenhart and M. Liang, Bilinear optimal control for a wave equation with viscous damping. Houston J. Math. 26 (2000) 575–595. [MathSciNet]
  17. M. Liang, Bilinear optimal control for a wave equation. Math. Models Methods Appl. Sci. 9 (1999) 45–68. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  18. S. Müller, Strong convergence and arbitrarily slow decay of energy for a class of bilinear control problems. J. Differ. Equ. 81 (1989) 50–67. [CrossRef] [MathSciNet]